PPI's / omeprazole warning/ delayed gastric emptying

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CAGU
Regular Member


Date Joined Apr 2014
Total Posts : 315
   Posted 9/23/2014 9:18 PM (GMT -6)   
I developed delayed gastric emptying from taking omeprazole Doctors do not recognize omeprazole as one of the medications that can cause delayed gastric emptying. Since my reflux was getting worse they kept increasing the dosage. I was on the medication for almost three months. My acid reflux continued to get worse and on the highest dosage I could not even eat.

So many of my horrible symptoms are gone now that I have been off the medication for only 5 months. My reflux has been cut in half now and the burping is completely gone. I continue to keep getting better every month. Unfortunately I had to go through several months of acid rebound to get off the medication.

I have found several studies that linked omeprazole and other ppis to causing delayed gastric emptying including h-2 blockers. I thought I would share one of the studies.

http://onlinelibrary.wiley.com/doi/10.1111/j.1365-2036.2005.02528.x/full
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 11:32 AM (GMT -6)
There are a total of 2,974,482 posts in 326,183 threads.
View Active Threads


Who's Online
This forum has 161254 registered members. Please welcome our newest member, herc.
417 Guest(s), 8 Registered Member(s) are currently online.  Details
jazzgtrl4, Froggy88, compiler, Girlie, Redwing57, Herophilus, quincy, OriolCarol